# SDR AALA202507214857

- Difficulty date: July 7, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,385 hours, 32,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L1 ECAM ON TOUCHDOWN. T/S PER TSM 52-11-00-810-804-A FOUND VOLTAGE (13WV1) CONNECTOR PINS A AND D LESS THAN THE 6VDC. MAINTENANCE REPLACED THE SLIDE ARMED INDICATOR IAW AMM 52-73-21. CHECKED VOLTAGE AGAIN VOLTAGE IS 6VDC. OPERATIONAL TEST GOOD. NO DEFECT NOTED AT THIS TIME. MEL CLEARED.
